Mechanical stability of functionally graded stiffened cylindrical shells

Najafizadeh, M.M., Hasani, A. and Khazaeinejad, P. (2009) Mechanical stability of functionally graded stiffened cylindrical shells. Applied Mathematical Modelling, 33(2), pp. 1151-1157. ISSN (print) 0307-904X

Full text not available from this archive.
Item Type: Article
Research Area: Mechanical, aeronautical and manufacturing engineering
Faculty, School or Research Centre: Faculty of Science, Engineering and Computing
Faculty of Science, Engineering and Computing > School of Engineering
Faculty of Engineering (until 2011)
Faculty of Science (until 2011)
Depositing User: Payam Khazaeinejad
Date Deposited: 12 Feb 2020 12:28
Last Modified: 12 Feb 2020 12:29
DOI: https://doi.org/10.1016/j.apm.2008.01.009
URI: http://eprints.kingston.ac.uk/id/eprint/41727

Actions (Repository Editors)

Item Control Page Item Control Page